# SDR CA020905008

- Difficulty date: September 4, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,181 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Main Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER TOWING AIRCRAFT OUT FOR DEPARTURE A BULGE WAS FOUND IN THE TIRE.  THE WHEEL ASSEMBLEY WAS REPLACED WITH A OVERHAULED UNIT.
